ok so i started feeling sick just befor i went to emergency with my sciatica as previously posted i mentioned to the doctor but he didn't seem worried. i am now on oxycontin, ibrufen, panadol, maxalon. oxy by itself causes nausia but i didn't take them for a couple days and can not shake the sick feeling i can't sleep i am in agony and i am again in tears that i may not get better i think i need some kind words again and maybe some advice does the iih make anyone else feel nausiouse or should i question my doctor about something being wrong i have a LP shunt and have had sciatica for the past 8 weeks i had my shunt put in about a year ago. another interesting point i have lost 27kgs could that "move" my shunt from it's original position as i have dropped 3 dress sizes Just another Q?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...